# SDR AMTA200301147

- Difficulty date: September 8, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N325TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 70036611
- Part serial: 1329
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MIDDLE FORWARD WINDOW EXIT SIGN LIGHT, ABOVE THE OVERWING EXIT IS INOPERATIVE.  REMOVED AND REPLACED LEFT FORWARD OVERWING EXIT LIGHT ASSEMBLY IAW MM 33-21-00-2.  OK FOR SERVICE.  (M)
